# SDR DALA2025123109557

- Difficulty date: December 25, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 118,353 hours, 17,688 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED WHITE EPATH LIGHT INOP AT 53 RIGHT.   T/S PER B767 WDM 33-51-31, FOUND BROKEN WIRE AT 53G. REPAIRED AND SPLICED WIRE AS PER B767 SWPM 20-30, OPS CHECK OK. MEL AND PLACARD REMOVED. (8054695)
